# SDR REXA2022031000374

- Difficulty date: February 4, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM IS CORRODED BETWEEN F.S. 985 TO F.S. 1000. - COMPLIED WITH REPAIR OF LBL27 FLOOR BEAM IAW CRJ900 SRM 53-00-41-201-001-A03 PERFORMED EDDY CURRENT ON FLOOR BEAM IAW CRJ900 SRM 53-00-41-201-001 A03 STEP 5B3 REMOVED AND INSTALLED SEAT TRACK IAW  CRJ900 AMM 53-00-49-000/400-801-A11 DRILLED, LOCATED AND TRIMMED TO FIT LBL27 FLOOR BEAM BETWEEN FS 985-FS 1056 IAW CRJ900 SRM 53-00-41-201-001-A03 INSTALLED SECTION OF FLOOR BEAM BETWEEN FS 977 TO FS 1056 IAW CRJ900 SRM 53-00-41-201-001-A03 APPLIED PAINT AND CIC IAW CRJ900 SRM 51-25-16-001-001-A01
